CSN Login
Members Online: 4

Skin feels like it is crawling

Derbygirl's picture
Derbygirl
Posts: 198
Joined: Jul 2008

Sometimes my skin feels like it is crawling and I wondered if it could be a side effect from Arimidex which I started in March. It happens intermittently on different parts of my body even though I use daily moisturizers and seems to occur when I get warm/hot. I'll mention it to my Oncologist later this month, but wondered if anyone has similar problems?

cats_toy's picture
cats_toy
Posts: 1463
Joined: Feb 2009

Derbygirl,

I have been on Arimidex for 17 months now (even though I think I forgot my pill today!!!). Never had itching. Actually the only thing I really notice is the hot flashes, which I already had because the chemo slammed me into menopause before I was ready, and bone pain, which I thought was the aftereffects of the Taxol. I have noticed nothing else. Sorry to be of no help, but it may be something else you are taking?

Cat

JoMama54's picture
JoMama54
Posts: 78
Joined: Mar 2009

Derbygirl, I have been on Arimidex since March of this year too, I previously took Femara for 6 months prior but had way too many aches and pains. With the Arimidex I have noticed how dry I am (eyes & nose) and my legs have gotton weak but nowhere near what the Femara done. But now that you mention it I do have itchie legs and feet. It's so great to learn from all the ladies on this site. I only have internet at my job and I can't wait til Monday morning to get logged into this site and see what is going on with everyone. (Thank heavens I work for my daughter and son-in-law and my work is partly play).
Hugs to all my pink lady friends!!
JoMama

cats_toy's picture
cats_toy
Posts: 1463
Joined: Feb 2009

Funny, I am at work too, but my boss knows what I do, and luckily I have two screens, one for here, and the other for work!
Ahh, life is good hmm?
life is good Pictures, Images and Photos
Cat

jgridley
Posts: 169
Joined: May 2009

Cat, where do you work?

Julie

cats_toy's picture
cats_toy
Posts: 1463
Joined: Feb 2009

Julie,

I work at a law office in Sunny Southern California. I put a bird feeder in the tree out my window, and it's almost like home (since I am here more than home). Been here for so many years, I practically run the place.
he he

Cat

phoenixrising's picture
phoenixrising
Posts: 1509
Joined: Feb 2007

Yes, I had itch with both Tamoxifen and Arimidex, mostly on Tamoxifen. No crawling feeling though.

jgridley
Posts: 169
Joined: May 2009

I haven't had any problems so far...been on it for three months now.

You might want to give onc. a call before the month or call pharmacy...

Julie

Piggies
Posts: 26
Joined: Apr 2009

I also have the sensation at times of my skin crawling. Always in the same area, by the back of my neck on the right side. I never though much of it until reading this post. I'm on Tamoxifen since November 2008. Had early stage 1 breast cancer, lumpectomy, Oncotype DX test done which indicated low recurrence. NO CHEMO only six weeks radiation. Too young for menopause and limited Tamoxifen side effects. Who would have thought that this could be from the Tamoxifen?

seof
Posts: 826
Joined: Jun 2007

you can also go to chemocare.com and look up specific drugs to see if you are experiencing one of the known side effects. As with everything else, go to your Dr. and ask any question you have.

best wishes, seof.

Christmas Girl's picture
Christmas Girl
Posts: 3629
Joined: Apr 2009

Could be from the Arimidex, 3+ years for me now - and, still counting. I would describe my symptoms as more of a "tingly, numbness" - like when we say a hand, arm, whatever has "fallen asleep"...

I get this mostly while sleeping, in the middle of the night... Like you, in various spots (hands, arms, shoulders, feet, legs, etc.).

Yes, mention to your doctor. Probably nothing to worry about, it's just annoying.

Kind regards, Susan

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network